# SDR RAAA00E9004

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INDICATOR LIGHT LENS SEPERATED FROM HOUSING AND HOUSING IS CRACKED, LOCATED AT AFT LEFT PASSENGER DOOR.  REPLACED LIGHT, INSTALLED NEW BATTERY, AND OPS CHKD IAW RAA GMM.
